# SDR AALA201810108001

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 79,986 hours, 9,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 106792
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK, THE LEFT FORWARD AISLE EXIT LIGHT WILL NOT ILLUMINATE.   REPLACED THE POWER SUPPLY BATTERY PACK M33093.
